# SDR 96ZZZX5796

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Hamstd, JFC602
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: A, E, D

## Discrepancy

AFTER SETTING TAKEOFF THRUST FOR FLT 704, AT APPROX 60 KNOTS, NR 1 ENGINE HAD AN AUTO ACCELERATION AND OVERSPEED.  N1 RPM PEGGED AT RED LINE AND EPR WAS NOTED AT 2.22.  EGT WAS NOT RECORDED.  NR 1 ENGINE THROTTLE WAS RETARDED BUT RPM DID NOT FOLLOW.  ENGINE WAS SHUT DOWN WITH START LEVER.  WHEN ACFT ATTEMPTED TO TAXI, PARKING BRAKES WOULD NOT RELEASE.  MECHANICS RELEASED BRAKES AND TAXIED ACFT TO HANGAR.  ALL BRAKE ASSEMBLIES REPLACED.  INVESTIGATION OF NR 1 ENGINE REVEAL NO DISCREPANCIES WITH THROTTLE RIGGING.  SUSPECT FAILURE OF ENGINE FUEL CONTROL.  REPLACED NR 1 ENGINE AND PLACED ACFT BACK IN SERVICE.  REPLACED DFDR AND SENT OUT FOR INTERPRETATION OF ALL ENGINE DATA ON NR 1 ENGINE FOR 7-29-96.
